# SDR NACA2023111900001

- Difficulty date: November 19, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,081 hours, 20,200 cycles
- Engine: Ge CF680C2B6
- Engine time: 12,379 hours, 4,535 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD CORE COWL HAS MISSING METAL IN DUCT INLET AREA. REMOVED AND REPALCED #2 ENGINE OB CORE COWL IAW B767 AMM 71-11-06 OPS CHECK GOOD.
